# SDR 20000504SH030

- Difficulty date: March 22, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N800TM
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7985088
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS3877
- Condition: Failed
- Location: Nlg Actuator
- Part time: 4,343 hours
- Component: Actuator, Garkenyon
- Component part number: 94951
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE GEAR FAILED TO FULLY RETRACT AND WOULD NOT EXTEND TO DOWN AND LOCKED POSITION.  THE PILOT PERFORMED VAROIUS MANEUVERS AND GEAR FINALLY EXTENDED DURING A POWER OFF STALL.  AFTER LANDING INSPECTION, FOUND THE SHAFT O-RING ON THE NOSE GEAR ACTUATOR BADLY DETERIORATED CAUSING LOSS OF ALL SYSTEM FLUID.  ACTUATORS SHOULD BE INSPECTED CLOSELY AND ANY SIGNS OF LEAKAGE SHOULD BE REPORTED.   (X)
